MathSciNet Relay Station
MathSciNet bibliographic data
MR2474568 34K05 (37C70 92B20)
Zhang, Haixian; Yi, Zhang; Zhang, Lei Continuous attractors of a class of recurrent neural networks. Comput. Math. Appl. 56 (2008), no. 12, 3130–3137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement